# SDR USAASB00146

- Difficulty date: May 21, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Relief Valve
- Part number: 316565
- Condition: Misinstalled
- Location: Mlg Ww
- Part time: 36,826 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CLT - WHILE ON THE GATE AT CLT, THE A SYSTEM HYDRAULIC RESERVOIR EXPLODED.  MAINTENANCE FOUND THE PRESSURE RELIEF VALVE INSTALLED IMPROPERLY.  THE VALVE AND RESERVOIR WERE REPLACED.  (M)
